English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Generalized magnetohydrodynamic equations for partially ionized dusty magnetoplasmas

MPS-Authors
/persons/resource/persons104022

Kopp,  A.
MPI for Aeronomy, Max Planck Institute for Solar System Research, Max Planck Society;
Department Planets and Comets, Max Planck Institute for Solar System Research, Max Planck Society;

External Resource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Birk, G. T., Kopp, A., & Shukla, P. K. (1996). Generalized magnetohydrodynamic equations for partially ionized dusty magnetoplasmas. Physics of Plasmas, 3, 3564-3572.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0014-D545-2
Abstract
There is no abstract available